# SDR ALGAR102711A6103

- Difficulty date: October 26, 2011
- Submitted: October 27, 2011
- Operation: Air carrier
- Aircraft: N177AL
- Make and model: Bell 206L-4
- Aircraft serial: 52127
- Aircraft time: 15,581 hours
- Engine: Allsn 250C30
- System (JASC): 6210 · Main Rotor Blades
- Part: Blade
- Part number: 206015001119
- Part serial: A6103
- Condition: Corroded
- Location: Zone 200
- Part time: 2,559 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SCRAPPED BLADE DUE TO DEBONDED DOUBLER AND CORROSION.
